# SDR FDEA201003180921

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655623628
- Condition: Mismanufactured
- Location: Bs 675 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS WITH IMPROPER SPACING FWD PIT STA 675 STR 25L.  CUT OUT DAMAGE AREA THRU SKIN TO STA 675 STR 25L IAW SRM 51-10-1. FABRICATED REPAIR PARTS STRUCTURAL FILLER, DOUBLER AND TRIPLER IAW PF SRM 53-3-3 FIG 1B.   CUT OUT DAMAGE SHEAR TIE TO STA 660 STR 27L IAW SRM 53-10-4 FIG 15. FABRICATED SHEAR TIE REPAIR IAW SRM 53-10-4 FIG 15. INSTALLED STRUCTURAL FILLER, DOUBLER AND TRIPLER IAW SRM 51-30-2. INSTALLED SHEAR TIE REPAIR IAW SRM 51-30-2 REV 102.
